Hey there! Sign in to join this conversationNew here? Join for free
x Turn on thread page Beta

Spots. watch

Announcements
    • Thread Starter
    Offline

    0
    ReputationRep:
    I have suffered from spots eversince iv'e been in year7 then when i got into atleast year8 they were slowly disapearing
    then year9 i had any except for the add small unnoticable ones everynow and then!

    but now since starting the pill and im in year10 i seem to be getting them again.
    i put sudacrem on witch worked realy well and gets rid of them sometimes but mostly there on my face.
    im not acne effected so im not worried because eventually they go but ive found out over the years that NO SPOTS CREAMS FOR ME WORK ATALL except from the first 2 days of me using them!

    ANY HELP PLEASE:]]]]]] x
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 9, 2010
Poll
Do you agree with the proposed ban on plastic straws and cotton buds?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.